Classifications of Tubular Surface with L-1-Pointwise 1-Type Gauss Map in Galilean 3-space G(3)

KİŞİ İ., Ozturk G.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.62, no.1, pp.167-177, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.5666/kmj.2022.62.1.167
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.167-177
  • Keywords: Cheng-Yau operator, Gauss map, tubular surface, Galilean 3-space, E-4
  • Kocaeli University Affiliated: Yes


In this manuscript, we handle a tubular surface whose Gauss map G satisfies the equality L(1)G = f(G + C) for the Cheng-Yau operator L-1 in Galilean 3-space G(3). We give an example of a tubular surface having L-1-harmonic Gauss map. Moreover, we obtain a complete classification of tubular surface having L-1-pointwise 1-type Gauss map of the first kind in G(3) and we give some visualizations of this type surface.